Library Header Image
LSE Research Online LSE Library Services

Extension of the ν-metric for stabilizable plants over H∞

Sasane, Amol (2012) Extension of the ν-metric for stabilizable plants over H∞. Mathematical Control and Related Fields, 2 (1). pp. 29-44. ISSN 2156-8472

Full text not available from this repository.

Identification Number: 10.3934/mcrf.2012.2.29


An abstract ν-metric was introduced in [1], with a view towards extending the classical ν-metric of Vinnicombe from the case of rational transfer functions to more general nonrational transfer function classes of infinite-dimensional linear control systems. Here we give an important concrete special instance of the abstract ν-metric, namely the case when the ring of stable transfer functions is the Hardy algebra H∞, by verifying that all the assumptions demanded in the abstract set-up are satisfied. This settles the open question implicit in [2].

Item Type: Article
Official URL:
Additional Information: © 2012 America Institute of Mathematical Sciences
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 08 Aug 2012 13:01
Last Modified: 16 May 2024 01:27

Actions (login required)

View Item View Item